# SDR AWXA200600009

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 56,236 hours, 39,807 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs727,Str17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE CRACK, APPROXIMATELY AT BODY STATION 727 AT STRINGER17R.  MAINTENANCE REMOVED DAMAGED SKIN AND FABRICATED REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 31.  INSTALLED FABRICATED REPAIR PARTS AT BS 727 AND STRINGER 17R IAW SRM 53-00-01 REPAIR 31.
